MathSciNet Relay Station
MathSciNet bibliographic data
MR2644379 14K15 (11F46 14C34)
Lachaud, Gilles; Ritzenthaler, Christophe; Zykin, Alexey Jacobians among abelian threefolds: a formula of Klein and a question of Serre. Math. Res. Lett. 17 (2010), no. 2, 323–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement